Journal of Modern Dynamics (JMD)

Logarithm laws for unipotent flows, II
Pages: 1 - 16, Volume 11, 2017

doi:10.3934/jmd.2017001      Abstract        References        Full text (186.6K)           Related Articles

Jayadev S. Athreya - Department of Mathematics, University of Washington, Seattle, WA 98195, United States (email)
Gregory A. Margulis - Department of Mathematics, Yale University, New Haven, CT 06520-8283, United States (email)

1 H. Abels and G. Margulis, Coarsely geodesic metrics on reductive groups, in Modern Dynamical Systems and Applications, Cambridge Univ. Press, Cambridge, 2004, 163-183.       
2 H. Abels and G. Margulis, preprint.
3 J. S. Athreya, Cusp excursions on parameter spaces, J. London Math. Soc., 87 (2013), 741-765.       
4 J. S. Athreya and Y. Cheung, A PoincarĂ© section for horocycle flow on the space of lattices, Int. Math. Res. Notices, 2014, no. 10, 2643-2690.       
5 J. S. Athreya and G. Margulis, Logarithm laws for unipotent flows, I, Journal of Modern Dynamics, 3 (2009), 359-378.       
6 J. S. Athreya and F. Paulin, Logarithm laws for strong unstable foliations in negative curvature and non-Archimedean Diophantine approximation, Groups, Geometry, and Dynamics, 8 (2014), 285-309.       
7 A. Borel, Linear Algebraic Groups, 2nd enlarged edition, Springer Verlag, New York, 1991.       
8 S. G. Dani, Divergent trajectories of flows on homogeneous spaces and Diophantine approximation, J. Reine Angew. Math., 359 (1985), 55-89.       
9 W. Feller, An Introduction to Probability Theory and Its Applications, 1, Wiley, 1957.       
10 H. Garland and M. S. Raghunathan, Fundamental domains for lattices in ($\mathbbR$-)rank $1$ semisimple Lie groups, Annals of Math. (2), 92 (1970), 279-326.       
11 J. Humphreys, Introduction to Lie Algebras and Representation Theory, Springer-Verlag, New York, 1972.       
12 J. Humphreys, Linear Algebraic Groups, 2nd printing, Springer-Verlag, New York-Heidelberg, 1975.       
13 D. Kelmer and A. Mohammadi, Logarithm laws for one parameter unipotent flows, Geom. Funct. Anal., 22 (2012), 756-784.       
14 D. Y. Kleinbock and G. A. Margulis, Logarithm laws for flows on homogeneous spaces, Invent. Math., 138 (1999), 451-494.       
15 E. Leuzinger, Geodesic rays in locally symmetric spaces, Differential Geometry and its Applications, 6 (1996), 55-65.       
16 G. A. Margulis, Discrete Subgroups of Semisimple Lie Groups, Springer-Verlag, Berlin-New York, 1991.       
17 C. C. Moore, Ergodicity of flows on homogeneous spaces, Amer. J. Math., 88 (1966), 154-178.       
18 G. D. Mostow, Strong Rigidity of Locally Symmetric Spaces, Annals of Math. Studies, Princeton Univ. Press, 1973.       
19 D. Sullivan, Disjoint spheres, approximation by quadratic numbers and the logarithm law for geodesics, Acta Mathematica, 149 (1982), 215-237.       
20 B. Weiss, Divergent trajectories on noncompact parameter spaces, Geom. and Funct. Anal., 14 (2004), 94-149.       

Go to top